# SDR 95ZZZM561

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 57740355508
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 212 - KDAY-KMCI - DURING CLIMB, GEAR NOT LATCHED AND DOOR NOT LATCHED LIGHTS AND RIGHT ALT LIGHT ON AFTER RETACTION AND UPLATCH CHECK.  EXTENDED GEAR, GOT 3 GREEN, NO ABNORMALITIES.  CYCLED GEAR SEVERAL TIMES AND GOT ORIGINAL INDICATIONS.  FOLLOWED ABNORMAL CHECK LIST AND LANDED NORMALLY.  FERRIED AIRCRAFT TO KMCN FOR MAINTENANCE.  ADJUSTED RT MLG ACTUATOR IAW MM 32-32-2.  ADJUSTED RT MLG LOWER SIDE BRACE IAW MM 32-11-3.  OPS CHECKED GOOD IAW MM 32-10-0.  (M)
